# SDR UALA2011090704836

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR, LOWER GATE LOWER EDGE CORRODED.  REMOVED & REPLACED LOWER GATE PER CMM AND SM ON NON ROUTINE 24256.
